- -

A fixed point theorem for generalized contractions involving w-distances on complete quasi-metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A fixed point theorem for generalized contractions involving w-distances on complete quasi-metric spaces

Show full item record

Alegre Gil, MC.; Marín Molina, J.; Romaguera Bonilla, S. (2014). A fixed point theorem for generalized contractions involving w-distances on complete quasi-metric spaces. Fixed Point Theory and Applications. 2014(40):1-8. doi:10.1186/1687-1812-2014-40

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/38102

Files in this item

Item Metadata

Title: A fixed point theorem for generalized contractions involving w-distances on complete quasi-metric spaces
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Instituto Universitario de Matemática Pura y Aplicada - Institut Universitari de Matemàtica Pura i Aplicada
Issued date:
Abstract:
We obtain a fixed point theorem for generalized contractions on complete quasi-metric spaces, which involves w-distances and functions of Meir-Keeler and Jachymski type. Our result generalizes in various directions the ...[+]
Subjects: Fixed point , Generalized contraction , W-distance , Complete quasi-metric space
Copyrigths: Reconocimiento (by)
Source:
Fixed Point Theory and Applications. (issn: 1687-1820 )
DOI: 10.1186/1687-1812-2014-40
Publisher:
SpringerOpen
Publisher version: http://www.fixedpointtheoryandapplications.com/content/2014/1/40
Thanks:
The authors are grateful to the referees for several useful suggestions. They also thank the support of the Ministry of Economy and Competitiveness of Spain, Grant MTM2012-37894-C02-01.
Type: Artículo

This item appears in the following Collection(s)

Show full item record